Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 110, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 17, 2008, 2:50 AM CST for 16 counties in Florida. It took effect at Nov 17, 2008, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2008, 2:50 AM CST (08:50 UTC)
- In effect from
- Nov 17, 2008, 11:00 AM CST
- Expired
- Nov 17, 2008, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 170850 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 350 AM EST MON NOV 17 2008 ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE SAME AREAS AND SAME REASON... .DISCUSSION...HIGH PRESSURE WILL BE BUILDING OVER THE LOCAL AREA TODAY AND A REINFORCING COLD FRONT WILL BE MOVING THROUGH ON TUESDAY. THIS WILL LIKELY KEEP RELATIVE HUMIDITIES BELOW CRITICAL LEVELS AND RED FLAG CONDITIONS OVER NORTH FLORIDA THROUGH TUESDAY OR WEDNESDAY. FLZ007-009>019-026>029-034-172030- /O.UPG.KTAE.FW.A.0093.081117T1700Z-081117T2300Z/ /O.NEW.KTAE.FW.W.0110.081117T1700Z-081117T2300Z/ /O.CON.KTAE.FW.A.0094.081118T1800Z-081118T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 350 AM EST MON NOV 17 2008 /250 AM CST MON NOV 17 2008/ ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
2 follow-up statements
000 WWUS82 KTAE 171926 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EST MON NOV 17 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND... SOUTHEAST ALABAMA....SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH STRONG NORTHERLY WINDS... .DISCUSSION...A DRY COLD FRONT WILL CROSS THE FORECAST AREA TONIGHT DELIVERING ANOTHER SHOT OF COOL AND DRY AIR. THIS WILL LIKELY KEEP RELATIVE HUMIDITIES BELOW CRITICAL LEVELS AND RED FLAG CONDITIONS OVER NORTH FLORIDA THROUGH TUESDAY AND WEDNESDAY. IN ADDITION THE AIRMASS NOW APPEARS THAT IT WILL BECOME DRY ENOUGH TO REACH CRITICALLY LOW RELATIVE HUMIDITY LEVELS ACROSS PORTIONS OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA TUESDAY AND WEDNESDAY AFTERNOONS. THE FIRE WEATHER WATCHES NOW IN EFFECT FOR THE ENTIRE AREA TUESDAY AFTERNOON WILL LIKELY BE UPGRADED TO RED FLAG WARNINGS TONIGHT. FLZ007-009>019-026>029-034-172330- /O.CON.KTAE.FW.W.0110.000000T0000Z-081117T2300Z/ /O.CON.KTAE.FW.A.0094.081118T1800Z-081118T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 226 PM EST MON NOV 17 2008 /126 PM CST MON NOV 17 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO ONGOING DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH STRONG NORTHERLY WINDS OF 15 TO 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-172330- /O.EXB.KTAE.FW.A.0094.081118T1800Z-081118T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 226 PM EST MON NOV 17 2008 /126 PM CST MON NOV 17 2008/ ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON DUE TO ANTICIPATED LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 25 PERCENT COMBINED WITH STRONG NORTHERLY WINDS GUSTING AT TIMES BETWEEN 20 AND 25 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
000 WWUS82 KTAE 172328 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 628 PM EST MON NOV 17 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND... SOUTHEAST ALABAMA....SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH STRONG NORTHERLY WINDS... .DISCUSSION...A DRY COLD FRONT WILL CROSS THE FORECAST AREA TONIGHT DELIVERING ANOTHER SHOT OF COOL AND DRY AIR. THIS WILL LIKELY KEEP RELATIVE HUMIDITIES BELOW CRITICAL LEVELS AND RED FLAG CONDITIONS OVER NORTH FLORIDA THROUGH TUESDAY AND WEDNESDAY. IN ADDITION THE AIRMASS NOW APPEARS THAT IT WILL BECOME DRY ENOUGH TO REACH CRITICALLY LOW RELATIVE HUMIDITY LEVELS ACROSS PORTIONS OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA TUESDAY AND WEDNESDAY AFTERNOONS. THE FIRE WEATHER WATCHES NOW IN EFFECT FOR THE ENTIRE AREA TUESDAY AFTERNOON WILL LIKELY BE UPGRADED TO RED FLAG WARNINGS TONIGHT. FLZ007-009>019-026>029-034-181130- /O.EXP.KTAE.FW.W.0110.000000T0000Z-081117T2300Z/ /O.CON.KTAE.FW.A.0094.081118T1800Z-081118T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 628 PM EST MON NOV 17 2008 /528 PM CST MON NOV 17 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING HAS EXPIRED FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH STRONG NORTHERLY WINDS OF 15 TO 20 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-181130- /O.CON.KTAE.FW.A.0094.081118T1800Z-081118T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 628 PM EST MON NOV 17 2008 /528 PM CST MON NOV 17 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 17, 2:36 AM CST, 14 minutes earlier.
Area forecast discussion, Nov 17, 2:36 AM CST, 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 AM EST MON NOV 17 2008
FIRE WX SECTION ADDED.
.SHORT TERM (TODAY THROUGH WEDNESDAY)...CHILLY WEATHER PATTERN IS
EXPECTED TO PERSIST FOR THE NEXT FEW DAYS ACROSS THE DEEP SOUTH.
CURRENT TROUGH ALONG THE EASTERN SEABOARD WILL BE REINFORCED BY
ANOTHER SHORTWAVE DROPPING INTO THE BASE LATE TONIGHT. THIS WILL
DRIVE A REINFORCING COLD FRONT THROUGH THE AREA AS STRONG
CYCLOGENESIS OCCURS OFF THE MID ATLANTIC COAST. HIGH PRESSURE OF
POLAR ORIGINS WILL DROP INTO THE MIDWEST ON TUESDAY BEFORE REACHING
THE GULF COAST WEDNESDAY MORNING.
TEMPERATURES THIS AFTERNOON WILL RECOVER INTO THE 60S AHEAD OF THE
APPROACHING COLD FRONT. TEMPS EXPECTED TO DROP INTO THE MID AND
UPPER 30S TONIGHT AS THE FRONT MOVES THROUGH. WINDS ARE EXPECTED TO
BE STRONG ENOUGH OVERNIGHT TO PREVENT ANY FROST OR FREEZING
TEMPERATURES.
STRONG COLD ADVECTION WILL CONTINUE THROUGHOUT THE DAY TUESDAY AS
HIGH PRESSURE BUILDS IN. MAX TEMPS WILL STRUGGLE INTO THE MID AND
UPPER 50S DURING THE AFTERNOON BEFORE DROPPING QUICKLY AFTER SUNSET.
SEVERITY OF THE THE COLD BY WEDNESDAY MORNING WILL DEPEND ON HOW
QUICKLY THE SFC HIGH REACHES THE GULF COAST. CURRENT GUIDANCE BRINGS
THE CENTER OF THE HIGH TO THE AREA JUST BEFORE SUNRISE WEDNESDAY.
THIS ALLOWS TEMPS TO DROP INTO THE MID 20S ACROSS MOST OF THE AREA.
THE RECORD LOW FOR TALLAHASSEE WEDNESDAY MORNING IS 29...AND
APPEARS TO BE VERY MUCH IN JEOPARDY. IF TIMING OF THE SFC HIGH IS A
LITTLE QUICKER...COULD SEE A FEW LOWER 20S IN NORMALLY COLDER
LOCATIONS. SITUATION WILL NEED TO BE MONITORED FOR POSSIBLE HARD
FREEZE.
FOR WEDNESDAY...COLD DOME OF HIGH PRESSURE WILL REMAIN OVER THE
NORTHEAST GULF COAST WITH TEMPS ONLY REACHING THE MID TO UPPER 50S
ONCE AGAIN.
.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...AS THE UPPER TROUGH
MOVES FURTHER EAST INTO THE WESTERN ATLANTIC...THE UPPER FLOW WILL
BACK FROM NORTHWEST THURSDAY TO BECOME ZONAL FRIDAY THROUGH
SATURDAY. THEN A CLOSED UPPER LOW OVER THE MISSOURI VALLEY SATURDAY
NIGHT WILL SWING EAST TO THE MID ATLANTIC STATES WHICH WILL HELP DIG
A DEEP TROUGH OVER THE EASTERN CONUS. AT THE SURFACE...HIGH PRESSURE
WILL BE CENTERED OVER THE NORTHEAST GULF THURSDAY MORNING WITH
FREEZING TEMPERATURES LIKELY INLAND EASTERN ZONES. MIN AND MAX
TEMPERATURES WILL GRADUALLY MODERATE TO NEAR SEASONAL LEVELS OVER
THE WEEKEND. THE NEXT COLD FRONT WILL APPROACH SATURDAY NIGHT AND
PUSH THROUGH THE CWA SUNDAY THROUGH SUNDAY NIGHT BRINGING WITH IT
THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND A
DRIER AIRMASS WILL FILTER IN BEHIND THE FRONT TO BEGIN THE NEXT
WEEK.
&&
.AVIATION...UNLIMITED VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD
AT ALL OF THE TAF SITES WITH VERY LIGHT NORTH TO NORTHWEST WINDS
THIS AFTERNOON.
&&
.MARINE...MARINE WINDS WILL REMAIN LIGHT TO MODERATE TODAY AHEAD OF
THE APPROACHING COLD FRONT. IN THE WAKE FO THE FRONT...WINDS WILL
QUICKLY REACH SMALL CRAFT CRITERIA BY TUESDAY MORNING AND REMAIN
ELEVATED THROUGH THE DAY BEFORE SUBSIDING TUESDAY NIGHT AS THE
CENTER OF THE HIGH APPROCHES. WINDS AND SEAS WILL THEN SUBSIDE FOR
WEDNESDAY AND THURSDAY WITH HIGH PRESSURE NEARBY. A WEAKER FRONT IS
EXPECTED BY FRIDAY...POSSIBLE INCREASING WINDS ONCE AGAIN.
&&
.FIRE WEATHER...VERY DRY AIR MASS WILL REMAIN IN PLACE TODAY AND
BE REINFORCED TONIGHT AS THE COLD FRONT MOVES THROUGH. WILL
UPGRADE FIRE WEATHER WATCH TO WARNING THIS AFTERNOON FOR ALL
FLORIDA ZONES. TUESDAY AFTERNOON LOOKS TO BE DRY AS WELL WITH FIRE
WEATHER WATCH CONTINUING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 65 38 60 27 60 / 0 0 0 0 0
PANAMA CITY 64 44 62 35 60 / 0 0 0 0 0
DOTHAN 64 36 57 27 58 / 0 0 0 0 0
ALBANY 64 35 57 25 58 / 0 0 0 0 0
VALDOSTA 64 36 58 27 58 / 0 0 0 0 0
CROSS CITY 65 37 62 26 61 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FROST ADVISORY UNTIL 7 AM CST THIS MORNING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FROST ADVISORY UNTIL 8 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...FROST ADVISORY UNTIL 8 AM EST /7 AM CST/ THIS MORNING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM NOON EST /11 AM CST/ TODAY THROUGH THIS
AFTERNOON FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/BARRYHazardous weather outlook, Nov 16, 4:34 AM CST, 22 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 534 AM EST SUN NOV 16 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-170900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 534 AM EST SUN NOV 16 2008 /434 AM CST SUN NOV 16 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ADVISORY LEVEL WINDS AND SEAS WILL CONTINUE THROUGH THE MORNING HOURS BEFORE APPROACHING HIGH PRESSURE BEGINS TO RELAX THE GRADIENT. WINDS AND SEAS ARE ANTICIPATED TO FALL BELOW ADVISORY LEVELS BY THE EARLY AFTERNOON ACROSS THE NEAR SHORE MARINE ZONES AND BY EARLY THIS EVENING ACROSS THE OFFSHORE ZONES. A COLD AIRMASS AND GOOD RADIATIONAL COOLING CONDITIONS WILL COMBINE TO PRODUCE NEAR FREEZING TEMPERATURES FOR LOCATIONS AWAY FROM URBAN CENTERS AND AWAY FROM THE IMMEDIATE COAST TONIGHT INTO EARLY MONDAY MORNING. LOCATIONS MOST LIKELY TO SEE TEMPERATURES REACH FREEZING LATE TONIGHT WILL BE ALONG AND SOUTH OF THE I-10 CORRIDOR WHERE SANDIER SOILS WILL ENHANCE THE COOLING. THE COLD TEMPERATURES AND LIGHT WINDS ARE EXPECTED TO RESULT IN THE DEVELOPMENT OF PATCHY FROST DURING THE LATE NIGHT HOURS. PERSONS WITH SENSITIVE OUTDOOR VEGETATION SHOULD CONTINUE TO MONITOR FORECAST UPDATES TODAY IN REGARDS TO THIS POTENTIAL FROST EVENT IN CASE ADDITIONAL PROTECTIVE MEASURES BECOME NECESSARY. A VERY DRY AIRMASS IN PLACE THIS AFTERNOON WILL COMBINE WITH TEMPERATURES IN THE UPPER 50S AND LOWER 60S TO PRODUCE LOW RELATIVE HUMIDITY. THESE LOW VALUES OF RELATIVE HUMIDITY WILL ENHANCE THE DEVELOPMENT AND SPREAD OF ANY WILDFIRES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER COLD FRONT WILL CROSS THE FORECAST AREA MONDAY NIGHT AND DELIVER YET ANOTHER COLD POLAR AIRMASS TO THE REGION FOR TUESDAY AND WEDNESDAY. AS HIGH PRESSURE SETTLES OVERHEAD TUESDAY NIGHT IT WILL CREATE VERY GOOD RADIATIONAL COOLING CONDITIONS. THERE IS NOW INCREASING CONFIDENCE IN THE POTENTIAL FOR A SIGNIFICANT AND WIDESPREAD FREEZE TUESDAY NIGHT INTO EARLY WEDNESDAY AWAY FROM THE IMMEDIATE COAST AND AWAY FROM URBAN CENTERS. THOSE WITH SENSITIVE OUTDOOR VEGETATION SHOULD CONTINUE TO MONITOR FORECASTS OVER THE NEXT SEVERAL DAYS IN REGARDS TO THIS POTENTIAL FREEZE EVENT. DRY CONDITIONS WILL LINGER THROUGH MUCH OF THE UPCOMING WEEK RESULTING IN LOW RELATIVE HUMIDITY VALUES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:03 PM CST | Hard Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.